You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1980/37/2
Some remarks on an operator equation in a Banach space
Download
PDF
- Some remarks on an operator equation in a Banach space
Article
Original scientific text
Title
Some remarks on an operator equation in a Banach space
Authors
Bogdan Rzepecki
1
Affiliations
Poznań
Annales Polonici Mathematici
1980/37/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
167-174
Main language of publication
English
Published
1980
Exact and natural sciences
mathematics